Back to Journals » Clinical Pharmacology: Advances and Applications » Volume 7

Tizanidine-induced acute severe cystitis in a female taking famotidine

Authors Poudel R, Kafle N

Received 19 April 2015

Accepted for publication 25 May 2015

Published 29 July 2015 Volume 2015:7 Pages 83—85

DOI https://doi.org/10.2147/CPAA.S86933

Checked for plagiarism Yes

Review by Single anonymous peer review

Peer reviewer comments 4

Editor who approved publication: Professor Arthur Frankel


Video abstract presented by Resham Raj Poudel

Views: 19186

Resham Raj Poudel,1 Nisha Kusum Kafle2

1Department of Medicine, Om Saibaba Memorial Hospital, Kathmandu, Nepal; 2Department of Public Health, Institute of Medicine, Kathmandu, Nepal

Abstract: Cystitis is a possible adverse drug reaction associated with the use of tizanidine. Such cases have been rarely reported in literature because of the difficulty in establishing the causality. However, from a pharmacovigilance point of view, it is better to report such cases of a possible association between a drug’s use and potential adverse drug reactions. We report a case of a 26-year-old Asian female on famotidine who presented with acute severe urinary burning after taking tizanidine.

Keywords: adverse drug reaction, cystitis, famotidine, tizanidine

Creative Commons License This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.

Download Article [PDF]  View Full Text [HTML][Machine readable]